# SDR 95FDEA01285

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9086044
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR CLIP BS 1166 STR 15L.  REMOVED CORRODED STR CLIP AT BS 1166 STR 15L AND INSTALLED NEW STR CLIP AT BS 1166 STR 15L IAW FEDEX SRM 51-30-2.
